# SDR DALA2021122708072

- Difficulty date: December 22, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 84,316 hours, 38,770 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 662 L1 DOOR INBOARD HANDLE COVER PLATE MISSING. CORRECTIVE ACTION: FORWARD COVER TO NEF 52-10-01 L1 DOOR HANDLE COVER PLATE MISSING. (7866874)
